MathSciNet Relay Station
MathSciNet bibliographic data
MR1742891 60K40 (60F15 60K37 82B41 82B44 82D30)
Sznitman, Alain-Sol; Zerner, Martin A law of large numbers for random walks in random environment. Ann. Probab. 27 (1999), no. 4, 1851–1869.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement